# SDR CA051025004

- Difficulty date: October 24, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 19,503 hours
- Engine: Pwa PT6A28
- Propeller: Mcauly 4HFR34C762
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 20,447 hours, 21,188 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SPECIAL INSPECTION AFTER FINDING DAMAGE ON THREE OTHER AIRCRAFT, (SDR 20050829003, 20050928001 AND 20051013007) THE AFT PRESSURE BULKHEAD WAS FOUND CHAFFED BY THE CENTER INTERCOSTAL ADJACENT TO THE TAIL ACCESS DOOR.  NDT WAS COMPLETED AND A CRACKS FOUND.
